MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9583
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date: no event date provided so first date of the month of the aware was used: (b)(6) 2018.Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.25x12mm promus premier stent was selected for treatment.However, the physician bent the hypotube to the stent.No patient complications were reported.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.25x12mm promus premier stent was selected for treatment.However, the physician bent the hypotube to the stent.No patient complications were reported.Bsc would like to withdraw this event as the report was sent in error and does not meet the reporting criteria guidelines.The complaint is for a shaft kink with no allegation of stent damage.
 
Additional Manufacturer Narrative
Event date: no event date provided so first date of the month of the aware was used - (b)(6) 2018.Device is a combination product.Correction: a correction was made to the "describe event or problem" section.Bsc would like to withdraw this event as the report was sent in error and does not meet the reporting criteria guidelines.The complaint is for a shaft kink with no allegation of stent damage.Product analysis further confirmed there was no sign of damage, stretching or lifting of the stent struts but did verify multiple severe hypotube kinks.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8193610
Report Number2134265-2018-64622
Device Sequence Number2639958
Product Code NIQ
UDI-Device Identifier08714729844648
UDI-Public08714729844648
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2019
Device Model Number9583
Device Catalogue Number9583
Device Lot Number0022211916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date12/24/2018
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR